# SDR DALA2020120804005

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, MAINTENANCE FOUND MIGRATED BUSHING IN OUTBOARD LUG ON UPPER LINK LOWER ATTACH POINT AT RT PYLON.  REPAIRED PER SRM.
